# SDR AWXA200600533

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 28,549 hours, 10,937 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 227150002
- Part serial: B325
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 18,031 hours, 7,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THAT THE NOSE GEAR WOULD NOT RETRACT.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE CONFIRMED THAT NLG DOOR ACTUATOR WAS BAD FROM STOCK.  REMOVED AND REPLACED THE NOSE GEAR DOOR ACTUATOR IAW AIRBUS 320 SRM 32-31-16.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  VENDOR CONFIRMED FAULT. CENTER TO CENTER ADJUSTMENT WAS OUT OF LIMITS. ADJUSTED THE CLOSE CENTERS TO 18.6800". ALLOWABLE CENTER LENGTH IS 18.7204" TO 18.6811". THE UNIT WAS TESTED AND RETURNED TO SERVICE IAW CMM 32-37-11 REV 2
